# SDR AUS20031026

- Difficulty date: October 9, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT WINDSHIELD CRACKED FROM BOTTOM RT SIDE. THE CRACK QUICKLY EXTENDED THE WIDTH OF THE WINDSHIELD.   INVESTIGATION FOUND THAT THE WINDSHIELD WAS CRACKED IN THE OUTER NON-STRUCTURAL LAYER OF GLASS.
